Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 17, 2012, 4:31 AM EDT. It took effect at Sep 17, 2012, 8:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2012, 4:31 AM EDT (08:31 UTC)
- In effect from
- Sep 17, 2012, 8:00 PM EDT
- Expired
- Sep 19, 2012, 5:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
526 WHUS73 KIWX 170831 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 AM EDT MON SEP 17 2012 LMZ043-046-171615- /O.NEW.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 431 AM EDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS THIS EVENING...INCREASING TO 20 TO 30 KNOTS OVERNIGHT AND TUESDAY. * WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
838 WHUS73 KIWX 171420 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1020 AM EDT MON SEP 17 2012 LMZ043-046-172230- /O.CON.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1020 AM EDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS THIS EVENING...INCREASING TO 20 TO 30 KNOTS OVERNIGHT AND TUESDAY. * WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
806 WHUS73 KIWX 171847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 247 PM EDT MON SEP 17 2012 LMZ043-046-180300- /O.CON.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 247 PM EDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY. * WINDS: BECOMING NORTHWEST 10 TO 20 KNOTS THIS EVENING...INCREASING TO 20 TO 30 KNOTS OVERNIGHT AND TUESDAY. * WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
400 WHUS73 KIWX 180222 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 PM EDT MON SEP 17 2012 LMZ043-046-181030- /O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 PM EDT MON SEP 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 30 KNOTS OVERNIGHT AND TUESDAY. * WAVES: 5 TO 8 FEET OVERNIGHT...BUILDING TO 8 TO 12 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
898 WHUS73 KIWX 180755 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EDT TUE SEP 18 2012 LMZ043-046-181630- /O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 AM EDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 30 KNOTS TODAY DIMINISHING TO 1O TO 20 MPH TONIGHT. * WAVES: 8 TO 12 FEET TODAY SUBSIDING TO 3 TO 5 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
782 WHUS73 KIWX 181415 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 AM EDT TUE SEP 18 2012 LMZ043-046-182215- /O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 AM EDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 30 KNOTS TODAY DIMINISHING TO 1O TO 20 MPH TONIGHT. * WAVES: 8 TO 12 FEET TODAY SUBSIDING TO 3 TO 5 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
791 WHUS73 KIWX 181932 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 332 PM EDT TUE SEP 18 2012 LMZ043-046-190345- /O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 332 PM EDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON AND EVENING. * WAVES: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
671 WHUS73 KIWX 190221 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EDT TUE SEP 18 2012 LMZ043-046-190900- /O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EDT TUE SEP 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS: WEST 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
246 WHUS73 KIWX 190907 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 507 AM EDT WED SEP 19 2012 LMZ043-046-191715- /O.EXP.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/ /O.NEW.KIWX.SC.Y.0064.120919T1500Z-120920T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 507 AM EDT WED SEP 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST INCREASING TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 7:15 PM EDT, 9 hours 16 minutes earlier.
Area forecast discussion, Sep 16, 7:15 PM EDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 715 PM EDT SUN SEP 16 2012 .AVIATION... VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THIS CYCLE. CLEAR SKIES AND A LIGHT SW WIND OVERNIGHT WILL STRENGTHEN TO 10KT BY MONDAY AFTN AS GRADIENT INCREASES IN RESPONSE TO APPROACHING SYSTEM. MID LEVEL CLOUDS WILL MOVE INTO THE AREA LATE IN THE PERIOD BUT NOT ANTICIPATING PRECIP TILL AFTER 00Z TUE. && .SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/ PLEASANT DAY ACROSS THE REGION WITH SEASONABLE TEMPS AND ONLY A FEW CLOUDS...TO BE REPLACED BY MUCH COOLER WEATHER AND INCREASING RAIN CHANCES STARTING MONDAY AFTERNOON INTO THE LONG TERM PERIOD. CIRRUS MAY TRY TO INTRUDE ONCE AGAIN TONIGHT FROM THE SOUTH MAINLY BUT IN GENERAL MOSTLY CLEAR SKIES ON TAP WITH LOWS AT LEAST A FEW DEGREES WARMER THAN LAST NIGHT. MONDAY SHOULD START WITH MOSTLY SUNNY SKIES AS LOW PRESSURE BEGINS TO INTENSIFY WELL TO NW IN RESPONSE TO RAPIDLY DIGGING TROUGH MOVING THROUGH THE PLAINS. SOUTHERN STREAM ENERGY WILL ALSO BEGIN TO SLOWLY PUSH NORTH...ESPECIALLY INTO MONDAY NIGHT. WITH CLOUD COVER HOLDING OFF TILL MID DAY AT LEAST...TEMPS SHOULD BE ABLE TO REBOUND BACK INTO THE MID 70S AND IF CLOUD COVER DELAYED FURTHER UPPER 70S TO AROUND 80 POSSIBLE ESPECIALLY SE. HAVE LEFT MONDAY NIGHT ALONE FOR THE TIME BEING WITH TIMING DETAIL WITH CONCERNS HOW FAR INTO THE AREA PRECIP WILL MAKE IT BEFORE FRONT LOSES SOME OF ITS PUNCH AS OHIO VALLEY LOW BEGINS TO TAKE OVER. GIVEN DYNAMICS INVOLVED MOST PLACES SHOULD AT LEAST SEE A SHOWER AND CAN'T RULE OUT A RUMBLE OF THUNDER BUT NOT OVERLY IMPRESSED AT THIS POINT. OVERNIGHT MONDAY COLDER AIR WILL QUICKLY SWEEP IN BEHIND THE FRONT WITH INCREASING N-NW WINDS TO TURN ON THE LAKE EFFECT MACHINE...AT LEAST TO A LIMITED EXTENT INITIALLY IN FAR NW COUNTIES. BEST WINDOW WILL BE INTO TUESDAY. && .LONG TERM... NOT MUCH CHANGE IN THINKING WITH THIS LONG TERM PACKAGE. SEVERAL SHORT WAVES STILL EXPECTED THROUGH THE PERIOD WITH EACH ENHANCING LARGE SCALE TROUGH OVER THE GREAT LAKES. DIFFERENCES CONTINUE IN TIMING DETAILS AND OVERALL STRENGTH OF EACH WAVE. FOR CONSISTENCY HAVE CONTINUED WITH TREND OF PREVIOUS FORECASTS WITH LATEST ALL BLEND MIXED IN. INITIAL SHORT WAVE AND COLD FRONT WILL EXIT REGION TUESDAY WITH LAKE EFFECT DEVELOPING QUICKLY AS DELTA T VALUES DROP INTO MID TEENS EARLY WITH INCREASE TO NEAR 20C BE TUE EVENING. FETCH REMAINS NORTHWEST WITH LITTLE SHEAR AND MOISTURE STILL LOOKS TO BE ONLY LIMITING FACTOR BUT MODELS CONTINUE TO LOOK MORE MOIST IN LOWER LEVELS WITH EACH RUN. SUPPORT FROM FAST MOVING SHORT WAVE SHOULD ALSO AID DEVELOPMENT AND NEAR LAKE AS WELL AS FURTHER INLAND. HIGH PRESSURE MOVES IN LATE TUESDAY NIGHT INTO WEDNESDAY. LOWS ACROSS THE WEST AND SOUTH AWAY FROM LAKE PLUME LOOK TO DROP INTO UPPER 30S WITH SOME MID 30S POSSIBLE. GROUND TEMPS STILL RATHER WARM AND WITH THIS BEING FIRST REAL POSSIBILITY FOR LOWS IN THE 30S BELIEVE FROST POTENTIAL REMAINS LOW BUT NOT OUT OF QUESTION IN RURAL AREAS. NO PLANS TO ADD MENTION AT THIS TIME. WEAKER SHORT WAVE FOR THURSDAY WITH LOW CHANCE POPS. MODELS HAVE WAVERED ON STRENGTH OF THIS WAVE WITH GEM MOST AGGRESSIVE NOW. STRONGER WAVE FOR FRIDAY WITH DEEPENING TROUGH NEARING. ANOTHER ROUND OF LAKE EFFECT SHOWERS INTO THE WEEKEND WITH DELTA T VALUES BACK INTO UPPER TEENS. TEMPS BELOW NORMAL THROUGH THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...LASHLEY AVIATION...LOGSDON
Hazardous weather outlook, Sep 16, 3:42 PM EDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 PM EDT SUN SEP 16 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-171945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 342 PM EDT SUN SEP 16 2012 /242 PM CDT SUN SEP 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-171945- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 342 PM EDT SUN SEP 16 2012 /242 PM CDT SUN SEP 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WINDS ACROSS SOUTHEAST LAKE MICHIGAN WILL NOT ONLY BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE NEARSHORE WATERS...BUT ALSO A HIGH RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 5:19 AM EDT | Rip Current Statement | IWX | 51 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.